# SDR UALA2011120806746

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 34,470 hours, 14,914 cycles
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Servo Valve
- Condition: Faulted
- Location: Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS LOWERED, RECEIVED AN AUTO BRAKE FAULT ECAM MESSAGE.  CLEARED AFTER 2ND EXTENTION.  REPLACED NORMAL BRAKING SERVO VALVE, LEAK OP CHECKED NORMAL.
